RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Keldysh Institute preprints:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Keldysh Institute preprints, 2014, 021, 27 pages (Mi ipmp1873)  

This article is cited in 2 scientific papers (total in 2 papers)

Numerical algorithm for solving regularized shallow water equations on unstructured grids

T. G. Elizarova, O. V. Bulatov


Abstract: The paper describes an algorithm for numerical computations in shallow water approximation for unstructured meshes including complex bottom topography. The algorithm was tested with destruction the liquid column and flooding over surface with three humps. It is shown that the numerical solution agrees well with the results of well-known numerical methods.

Keywords: shallow water equations, central difference approximations, unstructured mesh, complex bottom profile.

Full text: PDF file (1181 kB)
Full text: http:/.../preprint.asp?id=2014-21&lg=r
References: PDF file   HTML file

Citation: T. G. Elizarova, O. V. Bulatov, “Numerical algorithm for solving regularized shallow water equations on unstructured grids”, Keldysh Institute preprints, 2014, 021, 27 pp.

Citation in format AMSBIB
\Bibitem{EliBul14}
\by T.~G.~Elizarova, O.~V.~Bulatov
\paper Numerical algorithm for solving regularized shallow water equations on unstructured grids
\jour Keldysh Institute preprints
\yr 2014
\papernumber 021
\totalpages 27
\mathnet{http://mi.mathnet.ru/ipmp1873}


Linking options:
  • http://mi.mathnet.ru/eng/ipmp1873
  • http://mi.mathnet.ru/eng/ipmp/y2014/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. G. Elizarova, M. A. Istomina, “Kvazigazodinamicheskii algoritm resheniya uravnenii melkoi vody v polyarnoi sisteme koordinat”, Preprinty IPM im. M. V. Keldysha, 2014, 065, 24 pp.  mathnet
    2. O. V. Bulatov, T. G. Elizarova, “Regularized shallow water equations for numerical simulation of flows with a moving shoreline”, Comput. Math. Math. Phys., 56:4 (2016), 661–679  mathnet  crossref  crossref  mathscinet  isi  elib
  • Препринты Института прикладной математики им. М. В. Келдыша РАН
    Number of views:
    This page:141
    Full text:61
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020